# SDR CA001031023

- Difficulty date: September 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: DSC1896
- Condition: Fractured
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN)  DURING TAXI, DECREASE IN HYDRAULIC FLUID QUANTITY OBSERVED. AIRCRAFT RETURNED TO RAMP. HYDRAULIC FLUID NOTICED TO BE COMING FROM RIGHT WING/ARMPIT AREA. INSPECTION  REVEALED A BROKEN AND SEVERED BODY OF THE PTU CHECK VALVE AND A DISTORTED HYDRAULIC LINE (P.N. 82940010-159). BOTH ITEMS REPLACED. GROUND RUN CARRIED OUT, SYSTEMS FUNCTION CHECK AND LEAK CHECK CARRIED OUT S ATISFACTORY. AIRCRAFT RETURNED TO SERVICE.NOTE: OPERATOR FLEETWIDE CAMPAIGN IN EFFECT TO CHECK FOR DEFECTS IN ASSOCIATED PARTS. DEFECTIVE PART TO BE SENT TO MANUFACTURER FOR ANALYSIS.
